I have a yeast and bacterial infection, now have a strange discharge?

Hi
I have a yeast and bacterial infection. My doctor prescribed me to take fluconazole orally for the yeast 3 times every 7 days and the bacterial infection with the metronidazole vaginal gel. My doctor wanted me to cure both at the same time. So they told me to do the cream and the oral pill until I finished. I finished the 5 days of the vaginal gel for bacteria and the first pill of yeast. I noticed I have a white clumpy substances coming out of my vagina. I feel more itchy But there is no odor at all and when I get yeast infections I never usually get a cottage cheesy discharge many people get. Is this normal? My doctor told me I was supposed to feel better by a week and the 5 days have passed. I just don’t understand why I have a strange discharge I never had before. Bacterial and yeast infections are common for me so I’ve started to take probiotics. But is the discharge normal from the medicine? Or it a bad side effect ? How long till I am free from this ?

Age: 21
Female
Medications: Birth control

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
My opinion the discharges are normal with your medication , your yeast infection is the main cause , so i recommend taking two fluconazole oraly twice 2 at a time every week
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi,
In my opinion you should better get a sensitivity culture for the bacteria so you can take a suitable antibiotic instead of getting a complicated resistant bacteria, probiotics are helpful however avoid using disinfectant wash as it sometomes kill the good bacteria ..

Dr.Honey
Member
Dr.Honey

Hi..
White clumpy discharge with itching is probably due to yeast Infection..
You should continue with the medication but if the symptoms does not get better you should consult a Gynaecologist and get evaluated..
A vaginal swab culture should be done..
You can be advised vaginal tablets for relieving the symptoms along with oral antifungal medication..

Hope this helps..

wpDiscuz